MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC
Model Number EM800N-R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation on overheating couldn't able to perform due to error code.No additional failure found.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the motor experienced overheating prior to use.It was reported that there was no patient impact.

Brand Name
MIDAS REX MR8
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23332843
Report Number1625507-2025-02209
Device Sequence Number9863342
Product Code HBC
UDI-Device Identifier00763000063337
UDI-Public(01)00763000063337(11)250729
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM800N-R
Device Catalogue NumberEM800N-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown